# SDR AALA201703169006

- Difficulty date: March 13, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 25,264 hours, 10,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT IDENTIFIER IN THE AFT GALLEY RIGHT SIDE HAS A BROKEN LENS COVER.  REMOVED AND REPLACED EXIT IDENTIFIER ASSEMBLY IAW AMM 33-51-00.  OPERATIONAL CHECK GOOD.
